# SDR SWAA2017022712100

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 33,650 hours, 19,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20377
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER EMERGENCY EXIT SIGN LENS FELL OFF.  INSTALLED LENS IAW SIP.
